Almost sure local limit theorems

Manfred Denker, Susanne Koch

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


CHUNG AND ERDÖS (1951) are among the first to prove some form of an almost sure local limit theorem (cf. CSÁKI et al., 1993). Here we propose a formulation of such statements and discuss related problems.

Original languageEnglish (US)
Pages (from-to)143-151
Number of pages9
JournalStatistica Neerlandica
Issue number2
StatePublished - May 2002

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Almost sure local limit theorems'. Together they form a unique fingerprint.

Cite this